# SDR DXTA2024111101102

- Difficulty date: November 9, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N906QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0320
- Aircraft time: 2,658 hours, 1,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: READ LIGHT ABOVE SEAT 7 NOT ILLUMINATING DURING THE EMER LTS TEST NOR WHEN THE EMER LTS SWITCH IS IN THE ON POSITION. CORRECTIVE ACTION; POWERED ON AIRCRAFT AND LET THE EMERGENCY BATTERIES CHARGE.. OPS CHECK CHECK OF EMERGENCY LIGHTING IS GOOD, WORK COMPLETED IN REF. WITH 33-50-00.
